Advertisement

Ukrainian Mathematical Journal

, Volume 49, Issue 12, pp 1862–1871 | Cite as

One class of singular complex-valued random variables of the Jessen-Wintner type

  • O. V. Shkol’nyi
  • M. V. Prats’ovytyi
Article

Abstract

We study the structure of the distribution of a complex-valued random variable ξ = Σa k ξ k , where ξ k are independent complex-valued random variables with discrete distribution and a k are terms of an absolutely convergent series. We establish a criterion of discreteness and sufficient conditions for singularity of the distribution of ξ and investigate the fractal properties of the spectrum.

Keywords

Probability Measure Fractal Property Discrete Distribution Sierpinski Carpet Additive Probability Measure 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. F. Turbin and M. V. Prats’ovytyi, Fractal Sets, Functions, and Distributions [in Russian], Naukova Dumka, Kiev (1992).Google Scholar
  2. 2.
    M. V. Prats’ovytyi, “Distributions of sums of random power series,” Dokl Akad. Nauk Ukr., 5, 32–37 (1996).Google Scholar
  3. 3.
    Ya. F. Vinnishin and V. A. Moroka, “On the type of the distribution function of random power series,” in: Asymptotic Analysis of Random Evolutions [in Russian], Institute of Mathematics, Ukrainian Academy of Sciences, Kiev (1994), pp. 65–73.Google Scholar
  4. 4.
    G. M. Torbin, “Random variable defined by a convergent positive series,” in: Proceedings of the Fifth M. Kravchuk International Scientific Conference (Kiev, May 16–18, 1996) [in Russian], Kiev (1996), p. 442.Google Scholar
  5. 5.
    M. V. Prats’ovytyi. “Fractal, superfractal, and anomalously fractal distribution of random variables with independent n-adic digits, an infinite set of which is fixed,” in Exploring Stochastic Laws. Festschrift in Honor of the 70th Birthday of Acad. V. S. Korolyuk, VSP (1995), pp. 409–416.Google Scholar
  6. 6.
    J. I. Reich, “Some results on distribution arising from coin tossing,” Ann. Probab., 10, No. 3, 780–786 (1982).zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • O. V. Shkol’nyi
  • M. V. Prats’ovytyi

There are no affiliations available

Personalised recommendations